Non-holonomic $W$ congruences
Doklady Akademii Nauk, Tome 138 (1961) no. 4, pp. 802-804
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_4_a16,
author = {R. N. Shcherbakov},
title = {Non-holonomic $W$~congruences},
journal = {Doklady Akademii Nauk},
pages = {802--804},
year = {1961},
volume = {138},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_4_a16/}
}
R. N. Shcherbakov. Non-holonomic $W$ congruences. Doklady Akademii Nauk, Tome 138 (1961) no. 4, pp. 802-804. http://geodesic.mathdoc.fr/item/DAN_1961_138_4_a16/